# SDR QXEA200400389

- Difficulty date: May 28, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 12,959 hours, 18,455 cycles
- System (JASC): 1430 · Fasteners
- Part: Nut Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - A NUT PLATE ON PANEL 121BL SPINS, BOTTOM ROW, MIDDLE NUT PLATE.  MAINTENANCE REMOVED AND REPLACED THE NU00177T PLATE IAW-200 SRM.
